| Model Number |
ENF-VH |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the videoscope to the service center for evaluation of a separate issue.During the evaluation, a reportable malfunction was identified: coating peeling on the insertion tube.The affected component required replacement.There was no patient involvement associated with this event.
Additional Manufacturer Narrative
The device was returned to olympus for inspection
based on the results of the investigation, the probable cause of this complaint is expected or random component failure resulting from degradation problem, with no design or manufacturing issue identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.